I am sorry to hear about your pain. However, my advice is that don't get stressed because the more you get stressed, the more you will bleed. I endorse the view of Red that even a small drop of blood turns the entire bowl red and scarry. I feel you must consult your doc. In case the blood loss is too much, they may give the pred and other medcines through IV as that is more effective because in acute UC flare ups, the oral medicines are slow in action. Are you taking some antibiotics for infection. I am sure besides Pred, the doctor must have given you calcium and vitamin supplements to lower the side effects of Pred. Take care and keep us posted.
Please do not worry at all. You are not alone. We all are here to guide and advice you 24/7. So cheer up.
45 years Male Attorney
Diagnosed UC October 1989
Had two stage J Pouch Surgery Nov 2005 Take Down March 2006
Complications after surgery - Incisional Hernia and Ano Fistulas
"Faith is the bird that sings when the dawn is still dark."
"There are only two ways to live your life. One is as though nothing is a miracle. The other is as though everything is a miracl: Albert Einstein
"What you are aware of you are in control of; what you are not aware of is in control of you."